# SDR C1HA200285015

- Difficulty date: December 29, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Aircraft time: 61,942 hours, 33,437 cycles
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Loose
- Location: Engine Drain
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE REPORTED FROM ENGINE NR 2 AFTER LANDING.  INSPECTED FOUND LOOSE DRAIN FILTER AND TORN DRAIN SCUPPER.  TIGHTENED FITTINGS, OPS CHECKED  ENGINE AT IDLE.  NO LEAKS NOTED.
